# SDR GLBA2013072500280

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,857 hours, 47,190 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOWERED LANDING GEAR HANDLE, HEARD NOTHING, INTRANSIT LIGHT WAS ON THEN WENT OUT AFTER 60 SECONDS, NOTICED LANDING GEAR HANDLE CIRCUIT BREAKER TRIPPED, RAN CHECKLIST, NO CHANGE, PUMPED GEAR DOWN, & DIVERTED.  MX REPLACED THE LANDING GEAR HANDLE, MOTOR, RELAY, AND PCB 316, OPS CHECKED GOOD.
